Anabolic Steroids and Bodybuilding Online Board


Need some help

Share

Bodyzilla

Posts : 7
Karma : 9
Join date : 2017-09-30

Need some help

Post by Bodyzilla on Wed Aug 01, 2018 12:36 pm

HMM im already on 6th week of my cycle

running 600mg boldabol
50mg a day dianabol
and Sustaxyl first 4 weeks 550mg a week
now on 825 mg a week
i was getting tired and sleepy feeling laizy

but some one here told me to do the injections of sustaxyl
EOD so i started to do this week the sustaxyl EOD
he told me that my blood levels are out of whack

but my problem is im still gettin tired feeling laizy and sleepy???doing the shots EOD since this week
i read somewhere before that to much test makes you feel tired/sleepy??
today i trained my back and triceps theyr fuckin tired/down its like dont have the power to train heavy enough never felt this before on my other 2 cycles
anyone why i feel like this???

maybe i go to see a doctor and let my bloodlevels etc checked
this cycle doesnt feel very well and its not going to make me stronger or anything SORRY guys but 6 weeks and no strength gaining nothing its a little bit strange to me its like im not reacting to this stuff
avatar
gustavo77
VIP
VIP

Posts : 339
Karma : 347
Join date : 2016-01-22

Re: Need some help

Post by gustavo77 on Wed Aug 01, 2018 12:57 pm

Bump getting the bloodwork done...but a couple of other things that you could look at- how is your diet?? What is the QUALITY of sleep you are getting?? Are you overtraining??? What are you taking for an anti-e with those high test dosages???....cause high estrogen can cause a lot of problems.


_________________
EVERYTHING GUS SAYS IS FOR ROLE PLAYING PURPOSES ONLY.

Bodyzilla

Posts : 7
Karma : 9
Join date : 2017-09-30

Re: Need some help

Post by Bodyzilla on Wed Aug 01, 2018 1:39 pm

my sleep is oke
i sleep more then anough
i use proviron with it
diet is well
could a little bit better
but its enough i think

but makes me soo tired pffff
to high test levels?? or whatelse???

im not noticing any sides like gyno
avatar
gustavo77
VIP
VIP

Posts : 339
Karma : 347
Join date : 2016-01-22

Re: Need some help

Post by gustavo77 on Wed Aug 01, 2018 2:18 pm

Well proviron is not an aromatise inhibitor or anti E, it is more of an antagonist. It won't lower estrogen, it's just competes for the recepter site with it. So your estrogen levels could still be high. Another thing is that just cause you aren't experiencing gyno, it does not mean your estrogen is not high..some people rarely if at all get gyno, but on a high enough dosage of test, their estrogen levels will rise. Another thing to look at is, i noticed is that when i increased my dosage of t-bol during this current cycle, i felt a little lethargic. May have been a coincidence. It is different than D-bol though, but mabe try lowering your d-bol dosages and see what happens, 50mg/day is a pretty high dosage, and definately will raise your blood pressure. Still get the blood work done cause you really don't know if you have a vit/mineral deficiency. Peace.


_________________
EVERYTHING GUS SAYS IS FOR ROLE PLAYING PURPOSES ONLY.

Bodyzilla

Posts : 7
Karma : 9
Join date : 2017-09-30

Re: Need some help

Post by Bodyzilla on Wed Aug 01, 2018 2:50 pm

what you mean with vit/mineral deficiency???
but i dont feel any sides like gyno???
avatar
gustavo77
VIP
VIP

Posts : 339
Karma : 347
Join date : 2016-01-22

Re: Need some help

Post by gustavo77 on Thu Aug 02, 2018 12:02 am

I just edited my post with this, but gyno is not always an accurate way of measuring estrogen levels. You estrogen levels are elavated with that amount of test gyno or not. Like i said some people rarely if at all get gyno, but their estrogen levels will increase in the presence of high test levels.


_________________
EVERYTHING GUS SAYS IS FOR ROLE PLAYING PURPOSES ONLY.
avatar
gustavo77
VIP
VIP

Posts : 339
Karma : 347
Join date : 2016-01-22

Re: Need some help

Post by gustavo77 on Thu Aug 02, 2018 12:57 am

vit/mineral deficiency could be low levels of b vit, low iron (although not likely), or many others.


_________________
EVERYTHING GUS SAYS IS FOR ROLE PLAYING PURPOSES ONLY.

Bodyzilla

Posts : 7
Karma : 9
Join date : 2017-09-30

Re: Need some help

Post by Bodyzilla on Thu Aug 02, 2018 1:55 am

What to do now bro???
is that causing not the growing???
someon from here said
that i didnt injected the sustaxyl good
did it twice a week
he said your blood levels will be out of whack
he told me to inject EOD to get full advantage off it
is it because of that???
avatar
gustavo77
VIP
VIP

Posts : 339
Karma : 347
Join date : 2016-01-22

Re: Need some help

Post by gustavo77 on Thu Aug 02, 2018 2:50 am

It definately could be the increase in test.. Your friend was on the money telling you to do eod injects, but you should just do smaller injects. The best thing you could do now is stay at that dosage- more flutuations will just cause more problems- but most importantly get an ant-e like aromasin,letro or arimidex. Aromasin at 12.5-25mg per day or letro 2.5mg/day would help you immensly. But make sure you get that blood work done bro, better to be safe then sorry. Peace.


_________________
EVERYTHING GUS SAYS IS FOR ROLE PLAYING PURPOSES ONLY.

Bodyzilla

Posts : 7
Karma : 9
Join date : 2017-09-30

Re: Need some help

Post by Bodyzilla on Thu Aug 02, 2018 3:42 am

Hmm bro
it was some Bro just from here
who told me to do sustaxyl EOD to get full advantage of it

Sponsored content

Re: Need some help

Post by Sponsored content


    Current date/time is Tue Dec 11, 2018 10:34 pm